MathSciNet Relay Station
MathSciNet bibliographic data
MR2428332 92D25 (34C25 47N20)
Ding, Xiaoquan; Jiang, Jifa Multiple periodic solutions in delayed Gause-type ratio-dependent predator-prey systems with non-monotonic numerical responses. Math. Comput. Modelling 47 (2008), no. 11-12, 1323–1331.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement